£4.99
Ingredients Each Day capsule contains: Paracetamol 500mg, Caffeine 25mg, Phenylephrine Hydrochloride 6.1 mg, Each Night capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1 mg, This Night Capsule does not contain any ingredients to...

FREE SHIPPING
ORDERS OVER £30

30 DAY MONEY
BACK GUARANTEE

ONLINE
SUPPORT

Availability: Out Of Stock
Ingredients
Each Day capsule contains: Paracetamol 500mg, Caffeine 25mg, Phenylephrine Hydrochloride 6.1 mg, Each Night capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1 mg, This Night Capsule does not contain any ingredients to make you drowsy
Safety Warning
Do not give to children under 16 years of age. Do not take more medicine than the label tells you to. If you not get better talk to a doctor.

Warnings
CONTAINS PARACETAMOL. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.
Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding.
Keep out of the sight and reach of children.
Do not take if: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, or you are taking or have taken MAOI's (antidepressants) within 14 days, if you are taking other sympathomimetic decongestants.

Lemsip Max- Day & Night 16 Capsules

Just added to your wishlist:
My Wishlist
You've just added this product to the cart:
Go to cart page